# SDR UPS202148

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65162232
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND I/B TRACK O/B RIB FLANGE CRACKED.  INSTALLED REPAIR IAW EO727-57-1078.
